Doctor insights on:
What Do I Do If My Partner Is Emotionally Unstable
Are my meds the cause for my "heightened emotions"? I feel emotionally unstable, what should I do?
What medications?: I'm sorry, but you haven't shared the medications you're taking. Please see a psychiatrist about these concerns, since a whole history can be taken and a personalized answer supplied. There are many excellend psychiatrists in your city (musc also has an academic psychiatry department.) best wishes. ...Read more
Husband unstable: Talk to your doctor about obtaining counseling and/or support specific to your problem with your husband. E.G. If your husband is emotional because he is an alcoholic then join al-anon to learn about this disease and get support from a group. There are many types of support groups. Also there are faith based groups you can join. ...Read moreSee 1 more doctor answer
Not quite sure??: "emotionally unstable life" is a very wide area, and it's hard to know just what you mean by this. I also don't know what kind of issues the person for whom you're caring, has -- and what you're dealing with. To get a better response for your own particular situation, please ask your physician -- s/he will know of resources that might be useful for you. ...Read moreSee 1 more doctor answer
Not necessarily: A person may appear emotionally unstable if they are having a healthy, appropriate response to an abnormal situation, or if they were raised in a different culture or a dysfunctional home and did not learn the same social skills as you expect. For example, normal grief may appear "unstable" from the outside. Not everyone whose behavior surprises you has a disease, so best not to judge. ...Read more
Can you tell me if on lexapro) I just feel emotionally unstable. how long do these withdrawal symptoms last, and will I ever feel happy again?
Don't understand ?: You say you are ON lexapro (escitalopram) and then ask when the withdrawal symptoms will be gone, so am not sure if you are on or off. If you are tapering and experiencing symptoms, then the taper may be too fast for you. SSRI discontinuation symptoms can go on for weeks, sometimes a month or more. However, if you taper by 5 mg a week (so 20 mg, 15 mg, 10, 5 mg and off) it's usually ok. ...Read more
A psychiatrist tells me psychosis is just around the corner for me as I am having mood swings and am emotionally unstable. What does he mean?
Warning Signs: Psychosis can occur in many different psychiatric illnesses such as bipolar disorder, major depressive disorder and schizophrenia. Often there are warning signs that psychosis is about to break through. Changes in mood, erratic behaviors, difficulty relating to others can be warning signs. At this point it is very important for one to work closely with her/his psychiatrist to avoid any psychosis. ...Read moreSee 1 more doctor answer
I binge but I do not purge. I am emotionally unstable & I believe I have an obsessive compulsive behavior, I pull out & eat my hair. how do I stop?
See a psychiatrist.: You are describing an Obsessive Compulsive behavior which includes, compulsive eating, trichotillomania, pulling your hair, anxiety when you try to stop these behavior. This condition can be treated with a combination of medications and Cognitive Behavior Therapy. Your PCP can refer you to one. ...Read more
Mirena inserted 1st time 4wks ago, been having extreme mood swings for last 2wks, very emotionally unstable, could this be related? History of pmdd
Could be related : The active ingredient is Progesterone and can cause mood symptoms for some women. There is evidence women with a history of pmdd are particularly sensitive to hormone fluctuations that occur during their monthly cycle. If you can tolerate the adjustment, it is possible the Mirena will actually help alleviate your pmdd symptoms because it will prevent those hormonal fluctuations. ...Read more
Delayed period. Dizziness. Emotionally unstable. Cant work properly. How to know when my period will actually start? How to manage routine chores till
Gyn Endocrinologist: Consulting a specialist who might be able to modulate your discomfort by subtle adjustments to the hormonal 'soup' your body has due to your dysmennorrhea is probably the best way to go. ...Read more
- Talk to a doctor live online for free
- What can i do if my skin is changing while i am pregnant?
- What should i do if my newborn is vomiting and seems to have trouble breathing?
- What should i do if my baby is throwing up blood?
- Ask a doctor a question free online
- What should i do if my baby is running a fever of 1011?
- What should i do if my penile implant is beginning to break through the skin?
- If my hdl is low what can i do to help bring it up
- What should i do if my urethra opening is misplaced?
- What do i do if my belly button is infected?